# SDR HALA2011062200278

- Difficulty date: June 22, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 4,415 hours, 864 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Loose
- Location: Hyd Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - UPON WALK AROUND FOUND HYD FLUID LEAKS FROM RT OTBD FLAP DRIVE 34CV-A PRESSURE LINE.  RESECURED LOOSE FITTING ON PRESSURE LINE.  RESERVICED HYD GREEN AND YELLOW SYSTEMS. RAN HYD PUMPS.  LINE LEAK CHECKED GOOD.  ACFT OK FOR SERVICE.
